Jump to content


Photo

Gleevec Side Effects


  • Please log in to reply
1 reply to this topic

#1 Daniel

Daniel

    New Member

  • Members
  • Pip
  • 0 posts

Posted 20 May 2010 - 12:27 PM

I've been on 600 mg mg Gleevec for about a year now. I take it at night so that I can reduce my conscious experience of the side effects. I find that for about two hours in the morning I feel pretty sick, and I also have "tired" legs and some leg cramps. I work out very regularly, and have a very healthy diet, but I'm wondering if anyone has guidance or advice on how to reduce the side effects. My potassium levels are fine. My doc has suggested an antacid at night and maybe a small dose of magnesium, but I'm hoping to hear from people who are actually ON the medication. I have medical marijuana, but I'd rather not live my life on it.



#2 td1961

td1961

    New Member

  • Members
  • Pip
  • 0 posts

Posted 20 May 2010 - 12:55 PM

Message removed by poster due to  privacy concerns.

TD1961






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users